Mk677 Rad140 and Ostarine Stack causing issues

  • ninjajuice
  • Topic Author
  • Platinum Member
  • Platinum Member
More
07 Feb 2017 07:29 #207146 by ninjajuice
Hey guys,

I've been on a stack of 30mg Mk677, 30mg Ostarine and 15mg Rad140 for just over a week now and I've started experiencing some issues. Firstly if I told you how many Kgs I have put on you would tell me I'm either lying or eating too many Dbols or Anaps. I'm quite sure the weight is all water as I can see the bloat on my face hands and feet. The water retention seems to be very extreme. My diet is extremely clean and has been for quite some time. I am also suddenly extremely lethargic and have no energy.

My main concern is the water retention though. What do you think is causing it? The next and probably most important question is do I stop with the stack or do I continue. I do not want to put on additional weight but was rather using this stack for performance, strength and recovery reasons. I have a lifting comp in a few weeks and can't afford to be in a heavier weight class. So do I carry on with the stack and stop it a week or so before the comp to hopefully drop the water. Or is there a bigger issue im missing and should I stop now?

I take the Rad and Osta in the morning and the MK before bed.

I was planning on adding GW at the end of this week too but now I'm not sure what I should do.

I have used all of these before but not all at once. I remember also experiencing some water retention with the MK last time but not nearly this bad. I'm a little concerned. Any advice will be appreciated.

Please Log in or Create an account to join the conversation.

  • Rooi Bul 86
  • Expert
  • Expert
More
07 Feb 2017 07:52 #207148 by Rooi Bul 86
Replied by Rooi Bul 86 on topic Mk677 Rad140 and Ostarine Stack causing issues
Drop your MK677 and Ostarine to 15mg each and see how it goes

It is on you. It always has been...
The following user(s) said Thank You: ninjajuice, OPTRON

Please Log in or Create an account to join the conversation.

  • OPTRON
  • Platinum Member
  • Platinum Member
More
07 Feb 2017 08:01 #207151 by OPTRON
Hi ninjajuice. I can speak for the MK699 and Rad140, but I am ons Ostarine and has also slowly but surely been picking up some weight, and I am only on 15mg. My weight however is more lean muscle than water retention.

So I would definitely drop the Ostarine to 15mg per day as I can only imagine how much weight I would pick up on Ostarine 30mg per day.

I am however very happy with my GW and Ostarine stack.

Good luck bud!!

Sore today, strong tomorrow!!!
The following user(s) said Thank You: ninjajuice, Rooi Bul 86

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
07 Feb 2017 15:59 #207175 by Oupa
Good advice from the forum. +1 for you guys
The following user(s) said Thank You: OPTRON, Rooi Bul 86

Please Log in or Create an account to join the conversation.

  • TheV
  • Senior Member
  • Senior Member
More
07 Feb 2017 16:36 #207177 by TheV

ninjajuice wrote: Hey guys,

I've been on a stack of 30mg Mk677, 30mg Ostarine and 15mg Rad140 for just over a week now and I've started experiencing some issues. Firstly if I told you how many Kgs I have put on you would tell me I'm either lying or eating too many Dbols or Anaps. I'm quite sure the weight is all water as I can see the bloat on my face hands and feet. The water retention seems to be very extreme. My diet is extremely clean and has been for quite some time. I am also suddenly extremely lethargic and have no energy.

My main concern is the water retention though. What do you think is causing it? The next and probably most important question is do I stop with the stack or do I continue. I do not want to put on additional weight but was rather using this stack for performance, strength and recovery reasons. I have a lifting comp in a few weeks and can't afford to be in a heavier weight class. So do I carry on with the stack and stop it a week or so before the comp to hopefully drop the water. Or is there a bigger issue im missing and should I stop now?

I take the Rad and Osta in the morning and the MK before bed.

I was planning on adding GW at the end of this week too but now I'm not sure what I should do.

I have used all of these before but not all at once. I remember also experiencing some water retention with the MK last time but not nearly this bad. I'm a little concerned. Any advice will be appreciated.

Please Log in or Create an account to join the conversation.

  • ninjajuice
  • Topic Author
  • Platinum Member
  • Platinum Member
More
09 Feb 2017 12:08 #207243 by ninjajuice
Replied by ninjajuice on topic Mk677 Rad140 and Ostarine Stack causing issues
Thanks for the advice guys, going to drop them all to 15mg but my new Rad140 comes in 10mg caps so do I drop that from 15 to 10 or up it to 20?

I will also be adding 30mg of GW as of today.

So in essence my stack looks like this as of today
15mg Ostarine Taken upon waking
10/20mg????? Rad140 Taken Upon waking
10mg GW Taken upon waking
20mg GW Taken an hour before training
15mg MK Taken before bed

Am I on the right path here gents?

Please Log in or Create an account to join the conversation.

  • Rooi Bul 86
  • Expert
  • Expert
More
10 Feb 2017 04:53 #207264 by Rooi Bul 86
Replied by Rooi Bul 86 on topic Mk677 Rad140 and Ostarine Stack causing issues
I would keep RAD at 10 per day till you have the water under control

It is on you. It always has been...
The following user(s) said Thank You: ninjajuice

Please Log in or Create an account to join the conversation.

  • ninjajuice
  • Topic Author
  • Platinum Member
  • Platinum Member
More
10 Feb 2017 08:50 #207269 by ninjajuice
Replied by ninjajuice on topic Mk677 Rad140 and Ostarine Stack causing issues
@rooibuil thanks bud. What do you guys think of this approach

What I've decided to do is drop them all for a week. Then I'm going to introduce them one buy one and see how it goes.

So week one - I'll start with 10mg Rad a day
week two - rad plus osta
week 3 rad plus osta plus mk

I never have issues with GW so I'll run that right through.

Seem good?

Please Log in or Create an account to join the conversation.

  • Rooi Bul 86
  • Expert
  • Expert
More
10 Feb 2017 13:52 #207284 by Rooi Bul 86
Replied by Rooi Bul 86 on topic Mk677 Rad140 and Ostarine Stack causing issues
Makes more sense. The only way you are truly going to be able to identify the culprit

It is on you. It always has been...
The following user(s) said Thank You: ninjajuice

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum